# SDR ASAA2017080221518

- Difficulty date: August 2, 2017
- Submitted: August 8, 2017
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 39,799 hours, 11,794 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE FIRE DETECT LOOP B WON'T TEST.  ACFT GROUNDED.   UNABLE TO DUPLICATE DEFECT, SET THE NR 1 ENGINE LOOP SELECT SWITCH TO BOTH AND PERFORMED ENGINE FIRE DETECTION.   OPS TESTED IAW AMM 26-11-00-710-801, ALL TESTS PASSED AND M279 ENGINE AND APU FIRE DETECTION CONTROL MODULE SHOWS NO LOOP FAULTS.  OPENED THE NR 1 ENGINE COWLING AND PERFORMED GVI OF ENGINE FIRE DETECTION LOOPS, HARNESSES, AND TERMINAL CONNECTIONS,  NO DEFECTS NOTED. SHOOK DOWN THE NR 1 ENGINE HARNESS CONNECTIONS WHILE MONITORING M279 MODULE FOR FAULTS,  NO FAULTS NOTED.   PERFORMED ENGINE FIRE DETECTION OPS TEST IAW AMM 26-11-00-710-801,  ALL TESTS PASSED.
